# SDR DL76L091869

- Difficulty date: November 17, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 62,655 hours, 9,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 145T87532244
- Condition: Cracked
- Location: Wingbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SECTION OF STRINGER AT STA 966R AND BL 88-5R ABOVE THE SLOPPING PRESURE DECK TO FACILITATE MX REPAIR IAW ERA 478321-14.
